Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Discoloration in thighs and pubic area due to frequent itching. Any remedy?

Im a 27yrs old guy, due to frequent itching in my inner thighs and in pubic area my skin has become black and my skin tone is brownish white. Its been a more than yr it is still black and look ugly as it doesnt match with my sking color. Is there any cream available in hyd, India to whiten the pubic area to normal or to there is any other treatment available to cure it soon in hyderabad.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Thanks for writing to us.
The inner thighs, pubic area and groins are prone to pigmentation due to friction, trapped sweat etc. THese can be treated by application of milder creams like kojic acid, vitamin c arbutin or stronger triple combination creams like hydroquinone+tretinoin+ steroid creams. These creams are easily available, however i would always advise a visit to dermatologist first prior to starting any medication.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor